Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have knee pain. Diagnosed with early stage of ostroarthiritis. Safe to take zerodol and chemorol?

I am suffering from knee pain for past one month. All the reports like R A Factor, Uric Acid , ESR ( Fasting ) and Xray are normal. Doctor said that this is very early stage of Ostroarthiritis. He has suggested Zerodol 200 CR with Chemorol Fort twice a day. Is it ok. Can I take two Zerodol 200 CR in a day or only one tablet is enough.
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
only one is enough, start knee exercises, quadriceps strenghthening exercises
Answered: Fri, 14 Dec 2012
I find this answer helpful
  User's Response
so i adviced to dont take zerodol 200 bcose long time side effect is kidney problem als dengerous for yr life
u take ayurvedic medicin
mahayograj guggulu for 3time in day

yr own morning urine appy in knee for 2month daily
any pinkiller ointment appy for relive pain
Answered: Fri, 14 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor